# SDR TRBA2011115

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON APPROACH, THE CAPTAIN REPORTED A SMOKE ODOR IN COCKPIT & QUICKLY AFTER THAT NR 1 F/A REPORTED SMOKE IN CABIN.  THE COCKPIT CREW COMPLETED THE EMERGENCY PRODCURES CHECK LIST.  F/A CALLED COCKPIT BACK TO REPORT THE SMOKE HAD BECOME THICKER AND AN EMERGENCY EVACUATION WOULD BE NEEDED UPON LANDING.  CAPTAIN DECLARED AN EMERGENCY LANDED WITHOUT INCIDENT.   THE ACFT WAS REMOVED FROM SERVICE.  FOUND CROSSFEED VALVE LEAKING AND R & R IAW JIC 36-11-21.  OPS CHECKED GOOD.  ALSO FOUND NR 2 RECIRC FAN INOP, REF ITEM NR 2 FOR C/A.  NO OTHER DEFECTS NOTED AT THIS TIME. REF ITEM NR 4 FOR FCF.
